# SDR DALA2019041512430

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #7 SLAT UPPER T/E WEDGE SKIN BULGING INBD. END APPROX. OSS307. REPAIRED RTWING #7 SLAT UPPER T/E WEDGE LWR I/D END IAW B757 SRM 57-43-02 REP1 FIG 201 DETAIL II AND 51-70-10 REP4 PAR 3A.
